Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

DIEGO RUIZ ANTOLIN

  • Publicaciones

    9

  • Proyectos

    1

See the link below for a short CV:

https://unican-my.sharepoint.com/:b:/g/personal/ruizantolind_unican_es/EZpaJYwMyXVAqSxoU5dMsHgB86vbH6P_z0qTYSb6wtfGIQ?e=9Edpal

 diego.ruizantolin@unican.es

 E.T.S. de Ingenieros Industriales y de Telecomunicación. Avda. de los Castros, 46. 39005 Santander

Profesor Ayudante Doctor

Programa Oficial de Doctorado en Matemáticas y Computación

 DEPARTAMENTO DE MATEMÁTICA APLICADA Y CIENCIAS DE LA COMPUTACIÓN

Áreas de especialidad: MATEMATICA APLICADA

Identificadores

Otros nombres en publicaciones
  • Ruiz-Antolin, Diego
 Publicaciones  Proyectos
9 resultados 
       

Computation of the confluent hypergeometric function U(a,b,x) and its derivative for positive arguments

Artículo de Revista

Numerical Algorithms, 2023, 94, 669-679

 Autoría: AMPARO GIL GOMEZ, DIEGO RUIZ ANTOLIN, JOSE JAVIER SEGURA SALA, NICOLAAS MARIA TEMME

 2023

Computation of the confluent hypergeometric function M (a, b, x)

Comunicación a Congreso

Book of Abstracts of the 4th International Conference and Summer School Numerical Computations:Theory and Algorithms

 Autoría: DIEGO RUIZ ANTOLIN, AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA, NICOLAAS MARIA TEMME

 2023

Computation of the reverse generalized Bessel polynomials and their zeros

Artículo de Revista

Computational and Mathematical Methods, 2021, 3(6), e1198

 Autoría: T. MARK DUNSTER, AMPARO GIL GOMEZ, DIEGO RUIZ ANTOLIN, JOSE JAVIER SEGURA SALA

 01/11/2021

Numerical computation of the complex zeros of Bessel and Hankel functions

Comunicación a Congreso

8th European Congress of Mathematics (8ECM 2020): 20-26 June 2021, Portorož, Slovenia : Book of abstracts

 Autoría: DIEGO RUIZ ANTOLIN, AMPARO GIL GOMEZ, JOSE JAVIER SEGURA SALA

 2021

A nonuniform fast fourier transform based on low rank approximation

Artículo de Revista

SIAM Journal on Scientific Computing 40(1), A529-A547

 Autoría: DIEGO RUIZ ANTOLIN, ALEX TOWNSEND

 2018

Algorithm 969: Computation of the incomplete gamma function for negative values of the argument

Artículo de Revista

ACM Transactions on Mathematical Software, 2017, 43(3), Article No. 26

 Autoría: AMPARO GIL GOMEZ, DIEGO RUIZ ANTOLIN, JOSE JAVIER SEGURA SALA, NICO M. TEMME

 01/01/2017

A new type of sharp bounds for ratios of modified Bessel functions

Artículo de Revista

Journal of Mathematical Analysis and Applications, Volume 443, Issue 2, 15 November 2016, Pages 1232-1246

 Autoría: DIEGO RUIZ ANTOLIN, JOSE JAVIER SEGURA SALA

 15/11/2016

A new simple nonuniform FFT

Comunicación a Congreso

SCAN Seminar Fall 2016. Abstracts

 Autoría: DIEGO RUIZ ANTOLIN

 2016

Numerical evaluation of the roots of orthogonal polynomials

Comunicación a Congreso

BIT Circus 2015 Numerical Mathematics and Computational Science: Abstracts

 Autoría: DIEGO RUIZ ANTOLIN

 2015

9 resultados 
       

Estamos realizando la búsqueda. Por favor, espere...